# SDR UPS05444181

- Difficulty date: March 13, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 1580 RBL 83-96 FLOORBEAM UPPER CHORD CORROSION.  CORROSION BLEND OUT 0.060 X 2 X 2 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT.  M/D BS 1580 RBL 83-96 FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-40-04 FIG 1.
